# SDR AT9900364

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT SECTION OF THE EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  REPACED BATTERY CHARGER IAW MM 33-54-0, OPS CHECKED GOOD.
